Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Erratum to “Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space”
HTML articles powered by AMS MathViewer

by Debora Impera, Luciano Mari and Marco Rigoli PDF
Proc. Amer. Math. Soc. 141 (2013), 2221-2223 Request permission

Abstract:

An erratum to the paper [D. Impera, L. Mari, and M. Rigoli, Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space, Proc. Amer. Math. Soc. 139 (2011), no. 6, 2207-2215] is presented.
References
Similar Articles
Additional Information
  • Debora Impera
  • Affiliation: Dipartimento di Matematica e Applicazioni, Università degli studi di Milano-Bicocca, Via Cozzi 53, I-20125 Milano, Italy
  • Email: debora.impera@unimib.it
  • Luciano Mari
  • Affiliation: Departamento de Matemática, Universidade Federal do Ceará, 60455-760 Fortaleza-CE, Brazil
  • Email: lucio.mari@libero.it
  • Marco Rigoli
  • Affiliation: Dipartimento di Matematica, Università degli studi di Milano, Via Saldini 50, I-20133 Milano, Italy
  • MR Author ID: 148315
  • Email: marco.rigoli55@gmail.com
  • Received by editor(s): October 6, 2011
  • Published electronically: February 4, 2013
  • Communicated by: Lei Ni
  • © Copyright 2013 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 2221-2223
  • MSC (2010): Primary 53C21, 53C42; Secondary 58J50, 53A10
  • DOI: https://doi.org/10.1090/S0002-9939-2013-11579-0
  • MathSciNet review: 3034447